I have hand and foot eczema. I had a bad case of it this summer and I had to go to dr. Sunday due to streaks of red running on my foot. I was told that infection had set in from the eczema. I was prescribed Doxycyclin 100mg as an antibiotic and Fluocinonide cream 0.05% that is a steriod to put on problem areas. Within 24 hours my skin looked so much better. The red streak went away and the swelling in my hands came down. However, I am having severe itching on my hands and feet that is worse then it was without the medicine. It constantly itchs and only itchs on the hands and feet. Is this the medicine working or am I having an allergic reaction to one of the medications?
It could be due to the side effects of fluocinonide Cream, it has been reported that the cream causes burning, itching, irritation, or dryness may occur when this medication is first applied to the skin. This should disappear in a few days as your body adjusts to the medication. If any of these effects persist or worsen, notify the doctor/pharmacist.
Hope the info helps, please speak to your doctor if it further worsens, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minutes after taking just one doxycycline, I got an allergic reaction (swelling of the lips, inside?
Posted 6 Nov 2009 • 1 answer
Posted 22 Jul 2010 • 1 answer
Posted 23 Aug 2011 • 2 answers
Posted 9 Jan 2016 • 2 answers
Posted 28 Jan 2018 • 0 answers